# SDR 2002F00155

- Difficulty date: January 28, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5769 - BHM-PHL - THREE CEILING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
